Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Albuquerque, NM

June 28, 2015Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 28, 2015, 2:41 PM MDT for Sandoval County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2015, 2:41 PM MDT (20:41 UTC)
Expired
Jun 28, 2015, 6:45 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2174 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WGUS55 KABQ 282041
FFWABQ
NMC043-290045-
/O.NEW.KABQ.FF.W.0018.150628T2041Z-150629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 645 PM MDT
    
* AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED 
  AREA. WITH SATURATED SOILS IN THE AREA DUE TO YESTERDAY'S 
  STORMS...ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF 
  INCHES WILL QUICKLY LEAD TO FLASH FLOODING ALONG THE RIO 
  CEBOLLA...THE RIO GUADALUPE...AND THE JEMEZ RIVER.

* LOCATIONS IMPACTED INCLUDE...
  JEMEZ SPRINGS...FENTON LAKE STATE PARK AND JEMEZ STATE MONUMENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3586 10660 3572 10665 3564 10673 3570 10687
      3594 10689 3592 10667

$$

SHOEMAKE
2 follow-up statements
652 
WGUS75 KABQ 282237
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT SUN JUN 28 2015

NMC043-290045-
/O.CON.KABQ.FF.W.0018.000000T0000Z-150629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
437 PM MDT SUN JUN 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
CENTRAL SANDOVAL COUNTY...

AT 432 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A 
CONTINUED THREAT FOR FLASH FLOODING IN NORTHERN SANDOVAL COUNTY. 
WHILE THUNDERSTORMS HAVE CURRENTLY DIMINISHED OVER THE WARNING 
AREA...RUNOFF FROM EARLIER RAINFALL WILL CONTINUE TO MOVE DOWNSTREAM 
INTO THE RIO CEBOLLA...THE RIO GUADALUPE...AND THE JEMEZ RIVER. 
SMALLER CREEKS AND NEARBY ARROYOS WILL ALSO LIKELY BE FLOODED AND 
ADDITIONAL STORMS ARE POSSIBLE THROUGH THE EARLY EVENING.

LOCATIONS IMPACTED INCLUDE...
JEMEZ SPRINGS...FENTON LAKE STATE PARK AND JEMEZ STATE MONUMENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3586 10660 3572 10665 3564 10673 3570 10687
      3594 10689 3592 10667

$$

SHOEMAKE
692 
WGUS75 KABQ 290040
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
640 PM MDT SUN JUN 28 2015

NMC043-290049-
/O.EXP.KABQ.FF.W.0018.000000T0000Z-150629T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-
640 PM MDT SUN JUN 28 2015

...THE FLASH FLOOD WARNING FOR CENTRAL SANDOVAL COUNTY WILL EXPIRE AT
645 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS 
WILL CONTINUE THROUGH THE EVENING HOURS. PLEASE CONTINUE TO HEED ANY 
ROAD CLOSURES.

LAT...LON 3586 10660 3572 10665 3564 10673 3570 10687
      3594 10689 3592 10667

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 11:49 AM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 28, 11:49 AM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1149 AM MDT SUN JUN 28 2015

.AVIATION...
18Z TAF CYCLE
SHRA/TSRA EXPECTED AGAIN TODAY ACROSS THE HIGHER TERRAIN EARLY IN
THE AFTERNOON...AND SPREADING TO LOWER ELEVATIONS IN SLOW S TO SW
STEERING FLOW LATE THIS AFTERNOON AND EVENING. STEERING FLOW MAY
ACTUALLY BE MORE WESTERLY ACROSS SOUTHERN AREAS. BRIEF MVFR CIGS
AND OCCASIONAL MTN OBSCURATIONS DUE TO LOCALLY HEAVY RAIN IS
LIKELY. THOUGH MOST OF THE ACTIVITY SHOULD DIMINISH BY
MIDNIGHT...A DISTURBANCE ROUNDING THE UPPER HIGH INTO THE NE
PLAINS MAY KEEP ACTIVITY GOING A BIT LONGER.

34

&&

.PREV DISCUSSION...1015 AM MDT SUN JUN 28 2015...
.UPDATE...
AFTER REVIEWING THE LATEST DATA INCLUDING ANTECEDENT RAINFALL THE
PAST 3 DAYS DECIDED TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF
THE NORTH CENTRAL MTNS/NORTHEAST HIGHLANDS AS WELL AS THE
SOUTHWEST MOUNTAINS/GLENWOOD ZONE. PWATS ARE LESS COMPARED TO THE
PAST COUPLE OF DAYS BUT IT WONT TAKE MUCH TO PRODUCE FLOODING
BASED ON RECENT RAINFALL. THIS IS ESPECIALLY THE CASE ACROSS SOME
OF THE BURN SCARS. THE LOW LEVELS OF THE ATMOSPHERE MAY ALSO BE
WORKED OVER SOME DUE TO COLD POOLING/OUTFLOWS. MONDAY SHOULD SEE
ANOTHER ACTIVE DAY AND MAY NEED ANOTHER WATCH. TIS THE SEASON.

50

&&

.PREV DISCUSSION...355 AM MDT SUN JUN 28 2015...
.SYNOPSIS...
HIGH PRESSURE ALOFT VERY LIKELY TO REMAIN CENTERED NORTHWEST OF
THE FOUR CORNERS THROUGH THE NEXT SEVERAL DAYS. MOISTURE TO REMAIN
IN PRETTY GOOD SUPPLY...A MORE OR LESS RECYCLE MODE THROUGH MID
WEEK WHICH WILL TEND TO CREATE...AFTER THE EXPECTED GOOD CROP OF
SHOWERS AND STORMS TODAY AND PROBABLY AGAIN MONDAY...A BIT OF A
DOWNTURN IN THE NUMBER OF SHOWERS AND STORMS. STORMS WILL CONTINUE
THAT DRIFT TO THE SOUTH AND SOUTHWEST THE NEXT FEW DAYS AND THE
POTENTIAL FOR SPOTTY LOCALLY HEAVY RAINFALL WILL ALSO REMAIN.
TEMPERATURES SHOULD REMAIN WITHIN A FEW DEGREES OF SEASONAL NORMS
THE NEXT SEVERAL DAYS.

&&

.DISCUSSION...
SOME GFE GLITCHES SLOWED THINGS DOWN BY A FEW MINUTES. LOOKING AT
ANOTHER PRETTY ACTIVE CONVECTION DAY TODAY. HEALTHY PRECIPITABLE
WATER VALUES...GENERALLY HIGHEST ACROSS THE SOUTH HALF FCST
AREA...WILL LINGER AND PRETTY MODEST LOW LVL ROUGHLY SOUTHERLY
FLOW ALSO TO LINGER ACROSS CENTRAL AND SOUTH PORTIONS OF THE FCST
AREA THE NEXT 2 TO 3 DAYS AT LEAST...BUT LOW LVL FLOW DIRECTION A
LITTLE MORE VARIABLE FARTHER NORTH. CAPE VALUES GENERALLY 1000 TO
2500 ACROSS N AND CENTRAL NM...BUT A LITTLE LOWER FAR NW AND NE
TODAY AND MON AND LOWERING SIGNIFICANTLY MUCH OF EAST TUE. MID LVL
THETA E VALUES REMAIN MAXIMIZED ACROSS NORTH...WEST AND
OCCASIONALLY CENTRAL NM THROUGH MON AND EVEN MID WEEK...BUT TUE
THEY FOLLOW THE LEAD OF CAPE VALUES EAST TUE BY DROPPING THERE
SIGNIFICANTLY. AT LEAST ISOLATED STORMS MAY BE A BIT MORE POSSIBLE
NE TO EAST CENTRAL PLAINS INTO MON.

LOW LVL FLOW BECOMES A LITTLE MORE SOUTHERLY FOR MOST LOCALES TUE.
TEMPERATURES WILL TREND UP A FEW DEGREES MUCH OF THE FCST AREA AND
MOISTURE WILL AGAIN BE RECYCLED...ALTHOUGH MODEL QPF IS REDUCED
SOME. STILL MAY SEE SOME INCREASE IN LOWER LVL MOISTURE LATTER HALF
OF THIS NEW WEEK...WHILE THE HIGH IS EXPECTED TO STAY WEST
NORTHWEST OF NM...SO WE MAY SEE A MODEST OR MORE SIGNIFICANT
UPTICK IN CONVECTION STARTING WED BUT MORE LIKELY THU AND FRI.

43

&&

.FIRE WEATHER...
THE WET...ACTIVE PATTERN WILL PERSIST FOR MUCH OF
THE UPCOMING WEEK...WITH A SHORT LIVED DOWNTREND IN COVERAGE OF
THUNDERSTORMS AND SHOWERS EXPECTED ON TUESDAY. OVERNIGHT RH
RECOVERIES TO BE MAINLY GOOD TO EXCELLENT THROUGH PERIOD...WITH
DAILY AREAS OF POOR TO FAIR VENTILATION.

UPPER LEVEL HIGH IS CENTERED OVER EXTREME WESTERN UTAH...RESULTING
IN A NORTH TO SOUTH OR SOUTHWEST STEERING FLOW OVER NEW MEXICO.
EXPECT ANOTHER ROUND OF THUNDERSTORMS AND SHOWERS INITIALLY
DEVELOPING OVER THE HIGHER TERRAIN DURING THE AFTERNOON THEN
EXPANDING IN COVERAGE DURING THE EVENING HOURS. THE COMBINATION OF
ABOVE AVERAGE ATMOSPHERIC MOISTURE AND SLOW MOVING STORMS WILL
SUPPORT LOCALLY HEAVY RAIN WITH BURN SCARS ESPECIALLY SUSCEPTIBLE TO
PLASH FLOODING. EXTREME EASTERN AND NORTHWEST ZONES TO BE LEAST
FAVORED FOR ANY WETTING PRECIPITATION. VENTILATION TO BE POOR TO
FAIR ACROSS MUCH OF THE WEST AND CENTRAL ZONES.

MONDAY WILL BE AN ACTIVE DAY AS WELL WITH THE UPPER HIGH SHIFTING A
BIT TO THE EAST AND A SURFACE WIND SHIFT INTO THE EAST RESULTING IN
AN UPTICK IN ACTIVITY ACROSS THE EAST.

HEIGHTS INCREASE A BIT ON TUESDAY WHILE DRIER MID LEVEL AIR WORKS
AROUND THE EAST SIDE OF THE HIGH...WITH A REDUCTION IN CONVECTION
ACTIVITY ALL AREAS BUT ESPECIALLY ACROSS THE EAST.

COVERAGE IN THUNDERSTORMS AND SHOWERS WILL INCREASE ON WEDNESDAY AND
EXTENDED MODELS ARE IN GENERAL AGREEMENT THAT THE REMAINDER OF THE
WORK WEEK AND THE WEEKEND WILL CONTINUE THE TREND OF AN ACTIVE
PATTERN. THE UPPER HIGH REMAINS WEST OF NEW MEXICO AND WIND SHIFTS
INTO THE EAST LOOK TO REINFORCE LOW LEVEL MOISTURE ON WEDNESDAY...
THURSDAY AND POSSIBLY SATURDAY.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
NMZ508>515-527>529.

&&
Hazardous weather outlook, Jun 28, 6:29 AM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 AM MDT SUN JUN 28 2015

NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
629 AM MDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
INTO TONIGHT...MAINLY FROM THE NORTHERN MOUNTAINS SOUTHWEST INTO
CATRON COUNTY AND LOCALES IMMEDIATELY ADJACENT. STORM MOTIONS
WILL BE STILL BE FAIRLY SLOW AND RAINFALL COULD BECOME HEAVY IN
STRONGER STORMS...LEADING TO A FEW LOCALIZED AREAS OF FLASH
FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS.
ISOLATED LOCATIONS MAY RECEIVE UP TO APPROXIMATELY 2 INCHES OF
RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS
TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY
THROUGH SATURDAY AND TO A LITTLE LESSER DEGREE MONDAY. STORM
MOTIONS WILL BE FAIRLY SLOW AGAIN AND RAINFALL COULD BECOME
HEAVY IN THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED AREAS OF
FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN
SCARS. ISOLATED LOCATIONS MAY RECEIVE MORE THAN AN INCH OR TWO OF
RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS
TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Local storm report, Jun 28, 10:01 AM MDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 AM MDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             15 ENE JEMEZ SPRINGS    35.86N 106.44W
06/27/2015  E1.00 INCH       SANDOVAL           NM   TWITTER FEED

0430 PM     HAIL             4 NNW JEMEZ SPRINGS     35.83N 106.72W
06/27/2015  E1.25 INCH       SANDOVAL           NM   MESONET

            HALF DOLLAR SIZE HAIL NEAR CEBOLLITA SPRING.

0442 PM     HAIL             4 ESE SANDIA PARK       35.16N 106.30W
06/27/2015  E1.00 INCH       BERNALILLO         NM   COCORAHS

0530 PM     FLASH FLOOD      4 S JEMEZ SPRINGS       35.72N 106.69W
06/27/2015                   SANDOVAL           NM   EMERGENCY MNGR

            HEAVY RAIN CAUSED FLOODING ALONG LOW WATER CROSSING ON
            STATE ROAD 4. FOREST SERVICE ROAD 585 CLOSED BECAUSE OF
            FLASH FLOODING.

&&

EVENT NUMBER ABQ1502301
EVENT NUMBER ABQ1502302
EVENT NUMBER ABQ1502303
EVENT NUMBER ABQ1502304

JF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:14 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jun 27, 6:27 PM MDTSpecial Weather StatementABQSan Juan33 min
Jun 27, 6:48 PM MDTSpecial Weather StatementABQBernalillo, Sandoval42 min
Jun 27, 7:34 PM MDTSpecial Weather StatementABQBernalillo, Torrance, Valencia26 min
Jun 27, 7:35 PM MDTAreal Flood AdvisoryABQBernalillo115 min
Jun 27, 8:12 PM MDTSpecial Weather StatementABQSan Juan33 min
Jun 27, 8:37 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia113 min
Jun 28, 10:07 AM MDTFlash Flood WatchABQ10 hr
Jun 28, 11:56 AM MDTFlash Flood WarningABQSan Miguel3 hr
Jun 28, 1:04 PM MDTAreal Flood AdvisoryABQColfax, Taos116 min
Jun 28, 1:28 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jun 28, 1:44 PM MDTSevere Thunderstorm WarningABQMora, Taos31 min
Jun 28, 2:00 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Jun 28, 2:28 PM MDTFlash Flood WarningABQMora, Rio Arriba, San Miguel, Santa Fe, Taos4 hr
Jun 28, 2:49 PM MDTSpecial Weather StatementABQCatron26 min
Jun 28, 2:56 PM MDTSpecial Weather StatementABQ49 min
Jun 28, 3:04 PM MDTAreal Flood AdvisoryABQCatron116 min
Jun 28, 3:48 PM MDTSpecial Weather StatementABQMora27 min
Jun 28, 5:24 PM MDTAreal Flood AdvisoryABQRio Arriba111 min
Jun 28, 5:30 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Jun 28, 5:40 PM MDTAreal Flood AdvisoryABQColfax, Taos110 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.